메뉴 건너뛰기




Volumn 19, Issue 2, 2003, Pages 245-251

New Einstein metrics on 8#(S2 × S3)

Author keywords

Einstein; Hypersurface singularities; Log del Pezzo; Moduli; Sasakian

Indexed keywords


EID: 0041512940     PISSN: 09262245     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0926-2245(03)00033-0     Document Type: Article
Times cited : (13)

References (16)
  • 1
    • 0036829996 scopus 로고    scopus 로고
    • Kähler-Einstein metrics for some quasi smooth log del Pezzo surfaces
    • Araujo C. Kähler-Einstein metrics for some quasi smooth log del Pezzo surfaces Trans. Amer. Math. Soc. 354 2002 4303-4312
    • (2002) Trans. Amer. Math. Soc. , vol.354 , pp. 4303-4312
    • Araujo, C.1
  • 3
    • 0002008201 scopus 로고
    • Uniqueness of Einstein-Kähler metrics modulo connected group actions
    • Bando S. Mabuchi T. Uniqueness of Einstein-Kähler metrics modulo connected group actions Adv. Stud. Pure Math. 10 1987 11-40
    • (1987) Adv. Stud. Pure Math. , vol.10 , pp. 11-40
    • Bando, S.1    Mabuchi, T.2
  • 5
    • 0035294691 scopus 로고    scopus 로고
    • New Einstein metrics in dimension five
    • Boyer C.P. Galicki K. New Einstein metrics in dimension five J. Differential Geom. 57 2001 443-463
    • (2001) J. Differential Geom. , vol.57 , pp. 443-463
    • Boyer, C.P.1    Galicki, K.2
  • 6
    • 0037934353 scopus 로고    scopus 로고
    • On the geometry of Sasakian-Einstein 5-manifolds
    • math.DG/0012047 to appear in
    • Boyer C.P. Galicki K. Nakamaye M. On the geometry of Sasakian-Einstein 5-manifolds math.DG/0012047 to appear in Math. Ann
    • Math. Ann
    • Boyer, C.P.1    Galicki, K.2    Nakamaye, M.3
  • 9
    • 0000817732 scopus 로고    scopus 로고
    • Semi-continuity of complex singularity exponents and Kähler-Einstein metrics on Fano orbifolds
    • math.AG/9910118
    • Demailly J.-P. Kollár J. Semi-continuity of complex singularity exponents and Kähler-Einstein metrics on Fano orbifolds Ann. Scient. Ec. Norm. Sup. Paris 34 2001 525 556 preprint math.AG/9910118
    • (2001) Ann. Scient. Ec. Norm. Sup. Paris , vol.34 , pp. 525-556
    • Demailly, J.-P.1    Kollár, J.2
  • 10
    • 84972540585 scopus 로고
    • Einstein manifolds of dimension five with small first eigenvalue of the Dirac operator
    • Friedrich T. Kath I. Einstein manifolds of dimension five with small first eigenvalue of the Dirac operator J. Differential Geom. 29 1989 263-279
    • (1989) J. Differential Geom. , vol.29 , pp. 263-279
    • Friedrich, T.1    Kath, I.2
  • 11
    • 0035582028 scopus 로고    scopus 로고
    • Kähler-Einstein metrics on log del Pezzo surfaces in weighted projective 3-space
    • Johnson J.M. Kollár J. Kähler-Einstein metrics on log del Pezzo surfaces in weighted projective 3-space Ann. Inst. Fourier 51 1 2001 69-79
    • (2001) Ann. Inst. Fourier , vol.51 , Issue.1 , pp. 69-79
    • Johnson, J.M.1    Kollár, J.2
  • 12
    • 0002982313 scopus 로고
    • Singular Points of Complex Hypersurfaces
    • Princeton Univ. Press
    • Milnor J. Singular Points of Complex Hypersurfaces Ann. of Math. Stud. 61 1968 Princeton Univ. Press
    • (1968) Ann. of Math. Stud. , vol.61
    • Milnor, J.1
  • 13
    • 0001528453 scopus 로고
    • Multiplier ideal sheaves and existence of Kähler-Einstein metrics of positive scalar curvature
    • Nadel A.M. Multiplier ideal sheaves and existence of Kähler-Einstein metrics of positive scalar curvature Ann. Math. 138 1990 549-596
    • (1990) Ann. Math. , vol.138 , pp. 549-596
    • Nadel, A.M.1
  • 14
    • 0000460703 scopus 로고
    • Isolated singularities defined by weighted homogeneous polynomials
    • Milnor J. Orlik P. Isolated singularities defined by weighted homogeneous polynomials Topology 9 1970 385-393
    • (1970) Topology , vol.9 , pp. 385-393
    • Milnor, J.1    Orlik, P.2
  • 15
    • 0001844069 scopus 로고
    • On the structure of 5-manifolds
    • Smale S. On the structure of 5-manifolds Ann. Math. 75 1962 38-46
    • (1962) Ann. Math. , vol.75 , pp. 38-46
    • Smale, S.1
  • 16
    • 0003354667 scopus 로고
    • Structures on Manifolds
    • Singapore: World Scientific
    • Yano K. Kon M. Structures on Manifolds Series in Pure Math. 3 1984 World Scientific Singapore
    • (1984) Series in Pure Math. , vol.3
    • Yano, K.1    Kon, M.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.